# SDR CA190423019

- Difficulty date: March 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 4,756 hours
- Engine: Tmeca ARRIUS2F
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Seized
- Location: Flex Cable
- Part time: 2,060 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING A REPORT OF THE COLLECTIVE JAMMING DURING TAKEOFF, THE AIRCRAFT FLIGHT AND ENGINE CONTROLS WERE INSPECTED. THERE WAS NO FAULT FOUND AT FIRST. THE HYDRAULIC CART WAS CONNECTED TO THE AIRCRAFT SERVOS AND THE COLLECTIVE WAS CYCLED UP AND DOWN MULTIPLE TIMES WHILE THE AME OBSERVED THE MOVEMENT THROUGHOUT THE LENGTH OF THE CYCLIC AND COLLECTIVE CONTROL SYSTEM. THE ROTOR BRAKE WAS INITIALLY SUSPECTED AND THEREFORE WAS DISASSEMBLED CLEANED AND INSPECTED BUT NO ISSUES WERE FOUND WITH IT. ALL THE CONTROL ROD BEARINGS WERE INSPECTED FOR FREE MOVEMENT AND ROTATION AND WERE FOUND TO BE OPERATING NORMALLY. FINALLY THE ANTICIPATOR CABLE WAS CHECKED AND THE AME FOUND A ROUGH SPOTS IN ITS TRAVEL AND THE BEARING ON THE GOVERNOR SUPPORT WAS FOUND SEIZED THEREBY PREVENTING THE FREE MOVEMENT OF THE CABLE THROUGHOUT ITS FULL TRAVEL. THE GOVERNOR CABLE AND BEARING WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. FACTUAL FINDING REVEALED THAT THE INSPECTION OF THE ANTICIPATOR CABLE AND BEARING ARE SCHEDULED AT AN INTERVAL OF 500 HOUR OR 24 MONTH (WHICHEVER OCCURS FIRST) AS PER THE MANUFACTURER MASTER SERVICING MANUAL. AND THE AIRCRAFT HAS FLOWN 290 HOUR AND 11 MONTH SINCE THE LAST INSPECTION WAS CARRIED OUT. THIS INSPECTION WAS CARRIED OUT AND SIGNED OFF BY TWO AMES.
